# SDR SWAA2022021664006

- Difficulty date: January 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-25R WL155. MARKED / [01] UPDATED MEASUREMENT TABLE;[02] REMOVED DAMAGED STRINGER SECTION FCB BS500D+10 TO BS540 STR-25R WL153; AND PERFORMED VISUAL INSPECTION ON REPAIR AREA IN NOT ADITIONAL DAMAGE NOTED; IAW SRM 53-00-03-2R-1 PAR 4A-B1;[03] VERIFIED REMOVED DAMAGED STRINGER SECTION FCB BS500D+10 TO BS540 STR-25R WL153; AND PERFORMED VISUAL INSPECTION ON REPAIR AREA IN NOT ADITIONAL DAMAGE NOTED; IAW SRM 53-00-03-2R-1 PAR 4A-B1;[04] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465   HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240;[05] RECEIVED STR SECTION REPAIR PART PO# 854371. RECEIVED U-CHANNEL PO# 854373. RECEIVED 2EA J-CHANNEL PO# 854375.;[06] VERIFIED CORRECTIVE ACTION #5;[07] RECEIVED NEW STR SECTION PO# 854931.;[08] LOCATED; DRILLED;TRIMMED; DEBURRED STRINGER REPAIR PARTS PER ER 22-153-00264; AND SRM 53-00-03 REPAIR 1.;[09] VERIFIED CORRECTIVE ACTION STEP 8;[10] OK TO INSTALL STRINGER REPAIR PARTS.;[11] VERIFIED CORRECTIVE ACTION 10. OKAY TO INSTALL;[12] UPDATED PARTIAL STEP 3;[13] ALL STEPS COMPLETED;[14] REPAIRED STRINGER PER SWA EA # 22-153-00264;[15] VERIFIED RII INSPECTION STEPS COMPLETE;[16] VERIFIED CRACKED STRINGER AT BS540 STR25R WAS REPAIRED ON SWA EA #22-153-00264
